# SDR HYIA20151223002

- Difficulty date: December 18, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N890CA
- Make and model: Cessna 402C
- Aircraft serial: C4020006
- Aircraft time: 11,748 hours, 23,192 cycles
- System (JASC): 2140 · Heating System
- Part: Blower
- Part number: 722095
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PILOT REPORTED SMOKE IN COCKPIT, CABIN VENT FAN CB & CIRCULATION FAN CB POPPED.  KICK PANEL WARM TO TOUCH.  SMOKE STOPPED AFTER ELECTRONICS OFF.  INSPECTED, R & R VENT FAN RESISTOR & HEATER FAN & HEATER FAN STEP RESISTOR PN HL55-08-Z-1-OHM.  INSPECTED ASSOCIATED WIRING & CB`S, FOUND NO HEAT DAMAGE.  OPERATIONS CHECKED GOOD, NO SMOKE SMELL.
